Structurally stable configurations of lines of principal curvature
Bifurcation, théorie ergodique et applications - 22-26 juin 1981, Astérisque, no. 98-99 (1982), pp. 195-215.
@incollection{AST_1983__98-99__195_0,
     author = {Sotomayor, J. and Gutierrez, C.},
     title = {Structurally stable configurations of lines of principal curvature},
     booktitle = {Bifurcation, th\'eorie ergodique et applications - 22-26 juin 1981},
     series = {Ast\'erisque},
     pages = {195--215},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {98-99},
     year = {1982},
     mrnumber = {724448},
     zbl = {0521.53003},
     language = {en},
     url = {http://www.numdam.org/item/AST_1983__98-99__195_0/}
}
TY  - CHAP
AU  - Sotomayor, J.
AU  - Gutierrez, C.
TI  - Structurally stable configurations of lines of principal curvature
BT  - Bifurcation, théorie ergodique et applications - 22-26 juin 1981
AU  - Collectif
T3  - Astérisque
PY  - 1982
SP  - 195
EP  - 215
IS  - 98-99
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1983__98-99__195_0/
LA  - en
ID  - AST_1983__98-99__195_0
ER  - 
%0 Book Section
%A Sotomayor, J.
%A Gutierrez, C.
%T Structurally stable configurations of lines of principal curvature
%B Bifurcation, théorie ergodique et applications - 22-26 juin 1981
%A Collectif
%S Astérisque
%D 1982
%P 195-215
%N 98-99
%I Société mathématique de France
%U http://www.numdam.org/item/AST_1983__98-99__195_0/
%G en
%F AST_1983__98-99__195_0
Sotomayor, J.; Gutierrez, C. Structurally stable configurations of lines of principal curvature, in Bifurcation, théorie ergodique et applications - 22-26 juin 1981, Astérisque, no. 98-99 (1982), pp. 195-215. http://www.numdam.org/item/AST_1983__98-99__195_0/

[1] Berry M; Hannay J.: Umbilic points on Gaussian random surfaces; J. Phys. A. Vol 10, N° 11, 1977. | DOI | Zbl

[2] Cayley A. : On differential equations and umbilici; Philos. Mag., Vol. 26, 1863, 373-379, 441-452, (Collected Works, Vol. V). | DOI

[3] Darboux G. : Sur la forme des lignes de courbure dans le voisinage d'un ombilic, Note VII, Leçons sur la théorie générale des surfaces. Vol. IV. Gauthier-Villars. 1896. | MR

[4] Gullstrand A.: Zur Kenntniss der Kreispunkte, Acta Math. Vol. 29, 1905. | DOI | JFM | MR

[5] Gutiérrez C; Sotomayor J.: An approximation theorem for immersions with stable configurations of lines of principal curvature. To appear, Proc. International Symp. on Dynamical Systems, IMPA, 1981. | MR | Zbl

[6] Hamburger H.: Beweis einer Caratheodoryschen Vermutung, Acta. Math. Vol. 73; 1941; 175-228, 229-332. | DOI | JFM | MR | Zbl

[7] Hartman P., Wintner A.: On the singularities in nets of curves defined by differential equations. Amer. Jour. Math. Vol. 75, 1953, 277-297. | DOI | MR | Zbl

[8] Klotz T.: On Bol's Proof of Caratheodory' s Conjecture, Comm. Pure and Appl. Math. Vol. 12. 1959, 277-311. | DOI | MR | Zbl

[9] Peixoto M. C.; Peixoto M.: Structural stability in the plane with enlarged boundary conditions. An. Acad. Bras. Ciencias, Vol. 31, 1959. | MR | Zbl

[10] Picard E.: Traité d'analyse, Vol. 3, Gauthier Villars, 1904. | JFM

[11] Porteus I. R.: The normal singularities of a submanifold. J. Diff. Geom. Vol. 5. 1971. | MR | Zbl

[12] Struik D.: Lectures on classical differential geometry, Addisson Wesley, 1950. | MR | Zbl

[13] Thom R.: Stabilité Structurelle et Morphogénèse. Benjamin, 1972. | MR | Zbl